Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Solvable Lie flows of codimension $3$

Naoki Kato

Algebraic & Geometric Topology 16 (2016) 2751–2778
Bibliography
1 A Andrada, M L Barberis, I G Dotti, G P Ovando, Product structures on four dimensional solvable Lie algebras, Homology Homotopy Appl. 7 (2005) 9 MR2138348
2 P Caron, Y Carrière, Flots transversalement de Lie n, flots transversalement de Lie minimaux, C. R. Acad. Sci. Paris Sér. A-B 291 (1980) MR595919
3 Y Carrière, Flots riemanniens, from: "Transversal structure of foliations", Astérisque 116, Société Mathématique de France (1984) 31 MR755161
4 E Fedida, Sur les feuilletages de Lie, C. R. Acad. Sci. Paris Sér. A-B 272 (1971) MR0285025
5 E Gallego, A Reventós, Lie flows of codimension 3, Trans. Amer. Math. Soc. 326 (1991) 529 MR1005934
6 É Ghys, Flots d’Anosov sur les 3–variétés fibrées en cercles, Ergodic Theory Dynam. Systems 4 (1984) 67 MR758894
7 É Ghys, Riemannian foliations: examples and problems (1988) MR932463
8 A Haefliger, Groupoïdes d’holonomie et classifiants, from: "Transversal structure of foliations", Astérisque 116, Société Mathématique de France (1984) 70 MR755163
9 A Hattori, Spectral sequence in the de Rham cohomology of fibre bundles, J. Fac. Sci. Univ. Tokyo Sect. I 8 (1960) 289 MR0124918
10 B Herrera, M Llabrés, A Reventós, Transverse structure of Lie foliations, J. Math. Soc. Japan 48 (1996) 769 MR1404823
11 B Herrera, A Reventós, The transverse structure of Lie flows of codimension 3, J. Math. Kyoto Univ. 37 (1997) 455 MR1600155
12 M Llabrés, A Reventós, Unimodular Lie foliations, Ann. Fac. Sci. Toulouse Math. 9 (1988) 243 MR1425010
13 S Matsumoto, N Tsuchiya, The Lie affine foliations on 4–manifolds, Invent. Math. 109 (1992) 1 MR1168362
14 H Tsunoda, Complete affine flows with nilpotent holonomy group, Hokkaido Math. J. 28 (1999) 515 MR1723450